• debkaye's Avatar

    debkaye started following

    User: CancerNews

  • debkaye's Avatar

    debkaye started following

  • debkaye's Avatar

    debkaye started following

  • debkaye's Avatar

    debkaye started following

    Question: Taxol

  • debkaye's Avatar

    debkaye wrote on Rosebloomer's wall

    I am so sorry to hear of your diagnosis, but happy that you caught it early! As you begin your treatment, be sure to ask about all the different side effects of your treatments. Ask if there is anything that can be done to minimize these effects during treatment Find out everything you can before you begin. You will meet incredible caring and compassionate people as you move through this experience. God bless you.

  • debkaye's Avatar

    debkaye shared an experience

    Side Effects

    1 Comment
    • debkaye's Avatar
      debkaye

      Terrible-painful neuropathy in feet. My oncologist says it is a side effect of the Taxol and not related to Arimidex. Gabapentin helped for a few months, but now awaiting for an appointment with a neurologist. The soonest the dr. can see me is end of February. Bummer...

      over 4 years ago